Get your stomach checked out at the doctors, Zoe - its highly unlikely to be anything related to CMT.
The back pain could be - when you're walking awkwardly, it puts stresses and strains on your whole body, but also discuss it with your GP, if you're worried.
Yes I agree with Karen, get the stomach problems checked by your GP.
It could be any number of things. One question though, are you a regular taker of NSAIDs such as Ibuprofen or Naproxen?
This is just one possibility of many, but the one I DO have experience of, You haven't mentioned where in your stomach the pains are, gastro or gyne, upper or lower, one side or in the middle... but I presented last year with various pains in my central and left side of my upper stomach area.
The cause of this was 2-fold for me, I had a severe case of gallstones in addition to a perforated duodenal ulcer.
So to cut a long story short, the gallstones was just something that happened, but the ulcer was caused by long-term use of Naproxen which had eaten through an artery in my duodenum.
So, because NSAIDS are often taken by CMTers, it's something to bear in mind .
BUT... don't forget, this is just one possibility of many, and only a doctor can help you figure out what your problem is.
Take care, good luck, and keep us updated!!!
Hi Zoe, sound advice is to get the pains checked out by your G.P. Alhough if the pains are cramp like, which I get frequently. My G.P prescribed amitriptyline 10 mg which helps. Although I need to take it late afternoon rather than before I go to bed otherwise I am groggy the following day. Quinine also helps. Try not to take NSAIDS for pain. Plus don't drink coke cola or take anything with caffiene.This can make CMT symptoms worse in my experience, particularly if anyone has asthma or Chronic Obstructive Pulmonary Disease (COPD) as well. A good medical herbalist and complimentary medical support is key. I can say this, as I do find it very useful managing my CMT. Take Care.